Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Existence, uniqueness, stability for a simple fluid with fading memory


Author: Marshall Slemrod
Journal: Bull. Amer. Math. Soc. 82 (1976), 581-583
MSC (1970): Primary 76A10, 34J99, 35Q99; Secondary 47D05
MathSciNet review: 0411339
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 76A10, 34J99, 35Q99, 47D05

Retrieve articles in all journals with MSC (1970): 76A10, 34J99, 35Q99, 47D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14113-4